# SDR DALA2015083005306

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PRODUCTION DOUBLER LOWER AND UPPER CUT OUT AT AFT LAVATORY SERVICE PANEL.  REPAIRED IAW ER/A 537752-14, REV ORIGINAL.
